Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 44, Number 4

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 44, Number 4 (1938)
Bull. Amer. Math. Soc. 44 (1938)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 44, Number 4 (1938)
Bull. Amer. Math. Soc. 44 (1938)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Singular point problems in the theory of linear differential equations
W. J. Trjitzinsky.
Bull. Amer. Math. Soc. 44 (1938), 209-223
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563714
The constructive second number class
Alonzo Church.
Bull. Amer. Math. Soc. 44 (1938), 224-232
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563715
A remark on representations of groups
Tadasi Nakayama.
Bull. Amer. Math. Soc. 44 (1938), 233-235
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563716
Some properties of functions of exponential type
Richard Duffin and A. C. Schaeffer.
Bull. Amer. Math. Soc. 44 (1938), 236-240
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563717
Approximation to a given function by means of polynomials in another given function
W. C. Risselman.
Bull. Amer. Math. Soc. 44 (1938), 241-249
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563718
A quadratic form problem in the calculus of variations
A. Adrian Albert.
Bull. Amer. Math. Soc. 44 (1938), 250-253
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563719
The Riemannian curvature of a hypersurface
Aaron Fialkow.
Bull. Amer. Math. Soc. 44 (1938), 253-257
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563720
Matric conjugates in a ring $R( A )$
H. S. Thurston.
Bull. Amer. Math. Soc. 44 (1938), 258-261
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563721
Abstract residuation over lattices
R. P. Dilworth.
Bull. Amer. Math. Soc. 44 (1938), 262-268
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563722
A note on the maximum principle for elliptic differential equations
Fritz John.
Bull. Amer. Math. Soc. 44 (1938), 268-271
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563723
Birational transformations in 4-space and 5-space
A. R. Williams.
Bull. Amer. Math. Soc. 44 (1938), 272-278
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563724
On completely continuous linear transformations
Ingo Maddaus.
Bull. Amer. Math. Soc. 44 (1938), 279-282
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563725
Multivalent functions of order $p$
M. S. Robertson.
Bull. Amer. Math. Soc. 44 (1938), 282-285
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563726
On the order of the partial sums of a Fourier series
W. C. Randels.
Bull. Amer. Math. Soc. 44 (1938), 286-288
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563727
On some inequalities of S. Bernstein and W. Markoff for derivatives of polynomials
A. C. Schaeffer and R. J. Duffin.
Bull. Amer. Math. Soc. 44 (1938), 289-297
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563728
Some theorems on subsequences
Hugh J. Hamilton.
Bull. Amer. Math. Soc. 44 (1938), 298-304
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563729
American Mathematical Society